Opuscula Math. 34, no. 2 (2014), 375-386
Stability of finite difference schemes for generalized von Foerster equations with renewal
Abstract. We consider a von Foerster-type equation describing the dynamics of a population with the production of offsprings given by the renewal condition. We construct a finite difference scheme for this problem and give sufficient conditions for its stability with respect to \(l^1\) and \(l^\infty\) norms.
Keywords: structured model, renewal, finite differences, stability.
Mathematics Subject Classification: 65M06, 65M12, 92D25.